MAUDE Adverse Event Report: VASORUM LTD CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD CELT ACD VASCULAR CLOSURE DEVICE
Model Number CLT-05
Medical Device Problem Codes Migration (4003); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint an attempt was made to obtain complete event information.A search of the complaint files was completed, and no other complaints were identified with the same lot number.The device was not returned to vasorum ltd for examination.The implant remains in the patient.The patient was stable post procedure and discharged the following day.All available information has been placed on file in the customer complaint files of vasorum ltd.For appropriate tracking, trending and follow-up.No corrective/preventative actions will be taken at this time.This report is the final report being submitted by vasorum ltd.
 
Event or Problem Description
It was reported that the physician attempted closure with 5f celt acd plus.During closure the operator performed step 1 and 2 of deployment under ultrasound guidance and utilizing the blood signal, but when attempted to eject/detach the implant the lever wouldn't move with the usual force applied.Operator then increased the pressure and the implant detached and migrated downstream, becoming lodged in a side branch of the superficial femoral artery.The closure procedure was completed with manual pressure and hemostasis was achieved.Patient was stable and discharged same day.

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD
2012 ochard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI   D24WPW6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24WP-W6
MDR Report Key24673375
Report Number3009984513-2026-00005
Device Sequence Number21403900
Product Code MGB
UDI-Device Identifier05391530280617
UDI-Public(01)05391530280617(17)281209(10)943609
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2025
Device Model NumberCLT-05
Device Lot Number943609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale